Page 10 of 11 FirstFirst ... 567891011 LastLast
Results 91 to 100 of 101

Thread: Stiff Person Check In

  1. #91
    Distinguished Community Member Sunshine's Avatar
    Join Date
    Oct 2006
    Posts
    4,440

    Default

    Yesterday’s IVIG was hard—
    4 hours into the8 hour infusion, my blood pressure spiked up from the usual 95-110 to 158. Nurse stopped infusion and called doc. Was told to give Ativan IV and wait an hour. If still high, no infusion . If normal, start the infusion again .

    So it came down to 110. All in all, it took 9.5 hours instead of 8... don’t know why that happened.

  2. The following 2 users say "thanks"


  3. #92
    Distinguished Community Member Sunshine's Avatar
    Join Date
    Oct 2006
    Posts
    4,440

    Default

    IVIG all day tomorrow. My buddy with SPS had an anaphylactic reaction to IVIG this week. I have been thinking about him. What a terrible disease.

  4. The following 2 users say "thanks"


  5. #93
    Distinguished Community Member Sunshine's Avatar
    Join Date
    Oct 2006
    Posts
    4,440

    Default

    I am moving in 7 days. I might lose WiFi and thus would be offline until it’s installed.

  6. The following 2 users say "thanks"


  7. #94
    Distinguished Community Member Sunshine's Avatar
    Join Date
    Oct 2006
    Posts
    4,440

    Default

    There are boxes all over the place, 80% filled. I had packed 25 a month or so ago. This past ten days I have packed 50 more. I realized the limiting factor was the taping of the boxes. You don’t realize but you use leg muscles to do this. So it was killing my legs with spasticity. Now I fill them and husband tapes them which has sped up the process.

    Friday is the day the movers pack up the house, and whatever I haven’t packed up. Saturday is the physical moving according to the plan.

    We might not have Internet right away....SO THERE MAY BE LESS POSTING HERE. STAY TUNED.

    It will be great not to have so many barriers to daily tasks. A couple of friends will help unpack the kitchen and put down shelving paper.

    This move has totally helped me realize how ill and disabled my body is. It’s like being in the twilight zone

  8. The following 2 users say "thanks"


  9. #95
    Distinguished Community Member Sunshine's Avatar
    Join Date
    Oct 2006
    Posts
    4,440

    Default

    Bad spasm at 3 am this morning. ... likely due to moving and meds are , at 3 am,
    At the lowest blood level , as my last dose is double and at 9 pm. Doc said Can get up and double dose Baclofen and Tizanidine at midnight which brings other problems of more side effects and disrupted sleep.

    Was ready with rectal diazepam, tip all gelled up but the spasm subsided with 8 mg Tizanidine which takes 30 minutes to work. Feels awful The Whole day after. Laying low for sure for the rest of the week.

    SPS stinks.
    Last edited by Sunshine; 11-11-2018 at 11:02 AM.

  10. The following 2 users say "thanks"


  11. #96
    Distinguished Community Member Sunshine's Avatar
    Join Date
    Oct 2006
    Posts
    4,440

    Default

    Last night I set a midnight alarm and took 10 mg Baclofen and 8 mg Tizanidine to get me through the night. No spasms. So far so good. Will avoid physical activity today.

  12. The following 2 users say "thanks"


  13. #97
    Distinguished Community Member Sunshine's Avatar
    Join Date
    Oct 2006
    Posts
    4,440

    Default

    Comcast looks like a problem. Could be offline for up to several weeks depending,

  14. The following 2 users say "thanks"


  15. #98
    Distinguished Community Member
    Join Date
    Oct 2006
    Location
    Red Sox Nation :D
    Posts
    3,423

    Default

    It looks like you are off line. Miss you.

    I hope the move did not set the MS or SPS back.

    ANN
    There comes a time when silence is betrayal.- MLK

  16. The following 2 users say "thanks"


  17. #99
    Distinguished Community Member agate's Avatar
    Join Date
    Oct 2006
    Location
    USA
    Posts
    8,465
    Blog Entries
    15

    Default

    Getting Internet connectivity back after a move can be a challenge, to put it mildly. I hope everything went smoothly,
    MS diagnosed 1980. Avonex 2002-2005. Copaxone 6/07 - 5/10.
    Member of this MS board since 2001.

  18. The following 2 users say "thanks"


  19. #100
    Distinguished Community Member Sunshine's Avatar
    Join Date
    Oct 2006
    Posts
    4,440

    Default

    We are back on line. But cell service is poor Will have to get a signal booster. WE have a landline , but it doesn’t ring, so outgoing calls only.

    The breakers are the newest commanded by the government. THey trip easitly. So we lost power in the bedroom, which was tough on the midnight dosing. Found ways around that. But it was scary at first. Electrician is working on the problem.

    INcreased Baclofen to 100 mg daily since i had maxed out on the Tizanidine dose. So far okay.


    TOmorrow is infusion all day long
    Last edited by Sunshine; 11-27-2018 at 02:29 PM.

  20. The following user says "thanks"


Page 10 of 11 FirstFirst ... 567891011 LastLast

Similar Threads

  1. Stiff Person Syndrome
    By Sunshine in forum Stiff Person Syndrome
    Replies: 6
    Last Post: 02-06-2018, 03:50 AM
  2. Stiff Person Syndrome
    By Sunshine in forum Multiple Sclerosis
    Replies: 4
    Last Post: 01-07-2018, 04:58 PM
  3. Tell about Your Stiff person challenges
    By Sunshine in forum Stiff Person Syndrome
    Replies: 0
    Last Post: 01-06-2018, 02:54 PM
  4. Causes of Stiff Person Syndrome
    By Sunshine in forum Stiff Person Syndrome
    Replies: 2
    Last Post: 01-06-2018, 01:47 PM
  5. Stiff Person Syndrome
    By Sunshine in forum Stiff Person Syndrome
    Replies: 0
    Last Post: 01-06-2018, 06:03 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  


BTC Inc's Disclaimer and Privacy Policy

The material on this site is for information & support purposes only, and is not a substitute for medical advice provided by a licensed health care provider. Always consult your doctor before trying anything that you find online.